# SDR C2XA10CL056

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 25,246 hours, 18,664 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU2
- Part serial: B4228
- Condition: Faulty
- Location: Nr 3 Brake
- Part time: 25,248 hours, 18,666 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLE FLT 2883 THE CREW REPORTED A NR 3 BRAKE OVERHEAT MESSAGE DURING APPROACH.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 3 BRAKE ASSEMBLY AND BRAKE TEMP SENSOR.  OPERATIONAL CHECKS WERE GOOD.
